Our expert says:
Tooth-grinding is called Bruxism, if you want to google it, and is a recognized possible side-effect on some antidepressants. Discuss this with your prescribing doc, who should recognize this, and may want to change your meds --- I'm especially not clear why you would need the small dose of lexamil. This may not be a problem if you took a different antidepressant. Otherwise, as this condition also arises spontaneously, it is also dealt with by some dentists, and thy can provide a mouth guard to protect the teeth while you slep. But changing the meds should stop it altogether
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.